Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Have blood in stools. Have hiatal hernia and polyps in stomach. Related?

I saw blood around my stool yesterday. I have been noticing it for a couple of weeks but at the time I couldn't tell for sure what whether I was seeing it or not because it was real light and yesterday there was no question it was blood. Should I go to the Er now or schedule an appointment with my doctor tomorrow.

I have a hiatal hernia. A few years ago they ran a scope of my stomach and saw I had polyps. Could that have something to do with it?
Asked On : Wed, 10 Apr 2013
Answers:  1 Views:  52
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Hi--while this probably isn't an emergency you need to let your doctor know about it right away. The possible causes would be hemorrhoids, an anal fissure, a colon polyp, possibly inflammatory bowel disease, and, least likely, colon cancer. You'll need a colonoscopy procedure to find the cause, but most likely it's just internal hemorrhoids
Answered: Wed, 3 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor